mental-health-icon

Depression

I have a major depression. Often I feel suicidal. My college will start on 20th of July but I have no interest in going college. Should I quit or what to do? I'm currently taking medications for my depression. From one month I'm taking medicines and it had cured me ti some extent but not fully I'm now very much lazy and have thoughts about death often please help me out.
views-icons 82 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Depression

doctor profile image
Answered
be regular with your medicines and visit your doctor again. also visit a psychologist in your area and seek therapy.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Antara Gupta Aligarh | Psychiatrist
Answered
You are saying medications cured to some extent but having thoughts abt suicide. Pls have another consultation and ask is it the antidepressant which is causing it? Some antidepressants like fluoxetine may cause suicidal ideas..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Hema Sampath Bangalore | Clinical Psychologist
Answered
Please relax.... the world is full of people to support you. Please go and meet a psychologist or a counselor and start your consultation regularly. You will definetely find solutions to live and also happily and successfully. All the counsellor would give you is clarity to come out of that depression and take decisions on your own.. Donot worry...
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amit Jagtiani Agra | Psychiatrist
Answered
Antidepressants take some time to relieve depression. Since you are having suicidal ideas frequently you have a severe depression. It is a psychiatric emergency. I suggest you should get admitted and seek quick addresal of your suicidal ideation. Talk to your psychiatrist about it.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO